Skip to main content
Article
Saturation Numbers for Families of Ramsey-Minimal Graphs
Journal of Combinatorics
  • Guantao Chen, Georgia State University
  • Micheal Ferrara, University of Colorado at Denver
  • Ronald Gould, Emory University
  • Colton Magnant, Georgia Southern University
  • John Schmitt, Middlebury College
Document Type
Article
Publication Date
1-1-2011
DOI
10.4310/JOC.2011.v2.n3.a5
Disciplines
Citation Information
Guantao Chen, Micheal Ferrara, Ronald Gould, Colton Magnant, et al.. "Saturation Numbers for Families of Ramsey-Minimal Graphs" Journal of Combinatorics Vol. 2 Iss. 3 (2011) p. 435 - 455
Available at: http://works.bepress.com/colton_magnant/33/